MathSciNet Relay Station
MathSciNet bibliographic data
MR2833364 (2012g:49057) 49K27 (26A33 34A08 34G20)
Wang, JinRong; Zhou, Yong Analysis of nonlinear fractional control systems in Banach spaces. Nonlinear Anal. 74 (2011), no. 17, 5929–5942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement